# SDR CHQA000593

- Difficulty date: December 11, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N275
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 10,892 hours, 8,424 cycles
- Engine: Allsn AE3007A
- Engine time: 11,557 hours, 8,742 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Engine
- Part time: 11,557 hours, 8,742 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLIGHT 3192 DEPARTING SDF, DURING TAKEOFF ROLL, THE CREW HAD SMOKE IN THE COCKPIT AND ABORTED THE TAKEOFF.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE LEFT ENGINE "0" CARBON SEAL LEAKING.  REMOVED AND REPLACED E1 0 CARBON SEAL.  OPS CHECK GOOD.
